# SDR DALA2014091705070

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 31,069 hours, 16,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DUMMY RAIL, FWD PAX CABIN BETWEEN FRAME 12 AND FRAME 16 LEVEL Y503.2.  REPLACED DUMMY RAIL IAW SRM 51-72-11 AND DWG D53110984 AND D53112825.
